July  1998, 4(3): 455-466. doi: 10.3934/dcds.1998.4.455

Attractors for families of processes in weak topologies of Banach spaces

1. 

Dipartimento di Scienze T.A. - via Cavour 84, 15100 Alessandria, Italy

2. 

Dipartimento di Matematica del Politecnico, corso Duca degli Abruzzi 24, 10129 Torino, Italy

Received  January 1998 Published  April 1998

A general theory for the study of families of processes in the weak topology of some Banach space is suggested: sufficient conditions for the existence and connectedness of attractors are proved. The results apply to (nonlinear) nonautonomous evolution partial differential equations for which the behavior of the corresponding processes is better described when the phase space is endowed with its weak topology.
Citation: Filippo Gazzola, Mirko Sardella. Attractors for families of processes in weak topologies of Banach spaces. Discrete and Continuous Dynamical Systems, 1998, 4 (3) : 455-466. doi: 10.3934/dcds.1998.4.455
[1]

Richard Evan Schwartz. Outer billiards on the Penrose kite: Compactification and renormalization. Journal of Modern Dynamics, 2011, 5 (3) : 473-581. doi: 10.3934/jmd.2011.5.473

[2]

Runlin Zhang. Equidistribution of translates of a homogeneous measure on the Borel–Serre compactification. Discrete and Continuous Dynamical Systems, 2022, 42 (4) : 2053-2071. doi: 10.3934/dcds.2021183

[3]

Ravi Vakil and Aleksey Zinger. A natural smooth compactification of the space of elliptic curves in projective space. Electronic Research Announcements, 2007, 13: 53-59.

[4]

Luis Barreira, Claudia Valls. Topological conjugacies and behavior at infinity. Communications on Pure and Applied Analysis, 2014, 13 (2) : 687-701. doi: 10.3934/cpaa.2014.13.687

[5]

Victor S. Kozyakin, Alexander M. Krasnosel’skii, Dmitrii I. Rachinskii. Arnold tongues for bifurcation from infinity. Discrete and Continuous Dynamical Systems - S, 2008, 1 (1) : 107-116. doi: 10.3934/dcdss.2008.1.107

[6]

Erik Lindgren, Peter Lindqvist. Infinity-harmonic potentials and their streamlines. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4731-4746. doi: 10.3934/dcds.2019192

[7]

Victor Kozyakin, Alexander M. Krasnosel’skii, Dmitrii Rachinskii. Asymptotics of the Arnold tongues in problems at infinity. Discrete and Continuous Dynamical Systems, 2008, 20 (4) : 989-1011. doi: 10.3934/dcds.2008.20.989

[8]

Alexander Vladimirov. Equicontinuous sweeping processes. Discrete and Continuous Dynamical Systems - B, 2013, 18 (2) : 565-573. doi: 10.3934/dcdsb.2013.18.565

[9]

Uri M. Ascher. Discrete processes and their continuous limits. Journal of Dynamics and Games, 2020, 7 (2) : 123-140. doi: 10.3934/jdg.2020008

[10]

James Broda, Alexander Grigo, Nikola P. Petrov. Convergence rates for semistochastic processes. Discrete and Continuous Dynamical Systems - B, 2019, 24 (1) : 109-125. doi: 10.3934/dcdsb.2019001

[11]

Alexander Krasnosel'skii, Jean Mawhin. The index at infinity for some vector fields with oscillating nonlinearities. Discrete and Continuous Dynamical Systems, 2000, 6 (1) : 165-174. doi: 10.3934/dcds.2000.6.165

[12]

Michel Chipot, Aleksandar Mojsic, Prosenjit Roy. On some variational problems set on domains tending to infinity. Discrete and Continuous Dynamical Systems, 2016, 36 (7) : 3603-3621. doi: 10.3934/dcds.2016.36.3603

[13]

Guillaume James, Dmitry Pelinovsky. Breather continuation from infinity in nonlinear oscillator chains. Discrete and Continuous Dynamical Systems, 2012, 32 (5) : 1775-1799. doi: 10.3934/dcds.2012.32.1775

[14]

Yukihiro Seki. A remark on blow-up at space infinity. Conference Publications, 2009, 2009 (Special) : 691-696. doi: 10.3934/proc.2009.2009.691

[15]

Francesco Della Pietra, Ireneo Peral. Breaking of resonance for elliptic problems with strong degeneration at infinity. Communications on Pure and Applied Analysis, 2011, 10 (2) : 593-612. doi: 10.3934/cpaa.2011.10.593

[16]

Begoña Alarcón, Víctor Guíñez, Carlos Gutierrez. Hopf bifurcation at infinity for planar vector fields. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 247-258. doi: 10.3934/dcds.2007.17.247

[17]

Rémi Goudey. A periodic homogenization problem with defects rare at infinity. Networks and Heterogeneous Media, 2022, 17 (4) : 547-592. doi: 10.3934/nhm.2022014

[18]

Wael Bahsoun, Paweł Góra. SRB measures for certain Markov processes. Discrete and Continuous Dynamical Systems, 2011, 30 (1) : 17-37. doi: 10.3934/dcds.2011.30.17

[19]

Giuseppe Toscani. A kinetic description of mutation processes in bacteria. Kinetic and Related Models, 2013, 6 (4) : 1043-1055. doi: 10.3934/krm.2013.6.1043

[20]

Mathias Staudigl. A limit theorem for Markov decision processes. Journal of Dynamics and Games, 2014, 1 (4) : 639-659. doi: 10.3934/jdg.2014.1.639

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (80)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]